An generalization of the Riesz potential

Tomica Divnić; Zlata Đurić

Kragujevac Journal of Mathematics (2000)

  • Volume: 22, Issue: 22, page 83-86
  • ISSN: 1450-9628

How to cite


Tomica Divnić, and Zlata Đurić. "An generalization of the Riesz potential." Kragujevac Journal of Mathematics 22.22 (2000): 83-86. <>.

author = {Tomica Divnić, Zlata Đurić},
journal = {Kragujevac Journal of Mathematics},
language = {eng},
number = {22},
pages = {83-86},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {An generalization of the Riesz potential},
url = {},
volume = {22},
year = {2000},

AU - Tomica Divnić
AU - Zlata Đurić
TI - An generalization of the Riesz potential
JO - Kragujevac Journal of Mathematics
PY - 2000
PB - Prirodno-matematički fakultet Kragujevac
VL - 22
IS - 22
SP - 83
EP - 86
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.